# SDR VNAA202309010001

- Difficulty date: September 1, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15361
- Aircraft time: 18,956 hours, 16,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331014
- Condition: Punctured
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TUG IMPACT DAMAGE TO R/H SIDE OF NOSE SKIN FS 250 TO FS 265.   REPAIRED IAW MHIRJ REO 690-53-11-1587 REV. – DATED 2023-08-16 AND MHIRJ REO 690-53-11-1591 REV. -- DATED 2023-08-25.
